4 years on requip and it seems to be losing effectiveness, and increasing the dose, 1 to 2 mg, leave me increasingly sick to my stomach. I see this is available as a patch, does this help with gastrointestinal issues? (Was able to lower the dose some after Celiac diagnosis and diet change.)
Hi, I feel bad that no one has answered your question. I have been taking Requip for a few years now, and I have found the same thing that my body gets used to a certain dose and then I have to keep going up on the dose. But I must admit it is really good at it's job, I haven't heard of this medication before so I would be interested in how you find it for the restless legs, if you have already started it. well take care, Liz.
Sharon, I have not been on requip that long. But I have also had my dose increased from 1 mg to 2 mg and am also suffering from being sick to my stomach almost nightly. I take requip because I have severe RLS. For many years my RLS was controlled because I was taking Abilify. I had to stop taking it because it was causing tremors, that is when they put me on requip. The 1 mg dose did not make me sick, but I would wake up with muscle spasms after only a few hours. I have been on the 2 mg for about 6 months. I know this doesn't answer your question, but at least you know you are not alone in this problem.
I've just started on the lowest dose of Mirapex .125mg and it worked great the very first night. I've had severe RLS in my arms/body for over 20 years. I was also taking Tramadol for back pain and figured out this took away my RLS completely! Perhaps trying something different may help with your stomach issues? I have a very sensitive stomach and never any problems with Tramadol. Not sure about the Mirapex since I just started it 2 nights ago with Cymbalta at the same time, had mild-moderate nausea the next day only on/off, not sure which is causing it or if it's the combo. Hope you find something that works for you, I know how horrible this condition is!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 17 answers
Posted 24 Apr 2010 • 1 answer
Posted 16 May 2011 • 4 answers
Posted 27 Jul 2011 • 2 answers
Posted 22 Jan 2012 • 1 answer